# SDR 01FDEA00229

- Difficulty date: March 24, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- Aircraft time: 65,685 hours, 48,875 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Support Fitting
- Condition: Cracked
- Location: Vert Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 650  DUR ROUTINE INSP, UPR AND LWR LUGS OF THE UPR RUDDER ROD SUPPORT FITTING LOCATED ON THE VERTICAL STABILIZER REAR SPAR FND CRACKED.  **  S/D  **  HFEC IND NO CRACKS PER IAW 727 NDT MANUAL PART 6.
